Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fever, muscle pain after having unprotected sex. Symptom of ARS?

Hi doc....i had an unprotected vaginal intercourse with a women...after that on9 th day i goy uneasy and fever ...and it lasts for 3 days...on 14 day i started with little muscle aches..and continuing...i got the test result of the girl she was negative on that day... And 18 th day i feel feveish...little bit....with little muscle aches and cold it symptom of ARS?...and which test is better to get early results....isbthis ARS are not..i am so much worried...
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of feverish and mild muscle pain that you are having is likely to be due to a generalized viral infection. This is not related to any STD or ARS. Please do not worry. A good supportive treatment will help in early recovery.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor